# SDR AWXA9900227

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 20499001
- Condition: Dirty
- Location: Cabin
- Part time: 18,875 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL AFTER TAKEOFF AND INCREASINGLY WORSE THROUGHOUT THE FLIGHT.  SMELL INCREASED FROM SMELL ON GROUND.  ACCOMPLISHED TSM 21-00-00-801-810 TO CHECK FOR OIL IN THE APU BLEED AIR SYSTEM, BOTH EXTERNALLY AND INTERNALLY.  ALL DUCTING REINSTALLED AND BAY SECURED PER 49-11-11-400-001.  NO EVIDENCE OF OIL OR GREASE FOUND.  REMOVED AND REPLACED BOTH L/R OZONE FILTERS PER CARD S2C21301.  LEAK CHECK GOOD.  REMOVED AND REPLACED RECIRCULATION FILTERS PER CARD S2B21301.  RECIRCULATION FILTERS (P/N QA06423-01), OZONE FILTER (P/N 20499001), (S/N 0539), TT: 10081, TC: 4633, TSR: 998.
